# SDR REXA2013082601617

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 13,614 hours, 13,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE HAND FLYING AND GOING FLAPS 30 TO 45, EXPERIENCED AN AGRESSIVE ROLL TO THE LEFT.  COUNTERED IT WITH CONTROL INPUTS UNTIL AILERON TRIM IN.  ROLL GREAT ENOUGH TO BANK ACFT 35 DEG -40 DEG LT WING DOWN.  PERFORMED ABBREVIATED "ROLL WITH FLAPS DEPLOYED" WORKSCOPE IAW ENGINEERING, INCLUDING A DVI OF FLAPS, VANES AND SYMETRY.  DVI FOR DIRT, GRIT, GRIME, GREASE AND DAMAGE AND PAINT FLAKING AND SEALANT.  NO SIGNIFICANT FINDINGS NOTED.  PERFORMED FLAP SYSTEM EXTEND/RETRACT TEST IAW 27-53-00.  FLAPS EXTENDED AND RETRACTED SMOOTHLY AND EVENLY.  ACFT OK FOR SERVICE.
